EconPapers    
Economics at your fingertips  
 

NASH and the Perfect Equilibria of Discounted Repeated Games

Drew Fudenberg and Eric Maskin

Department of Economics, Working Paper Series from Department of Economics, Institute for Business and Economic Research, UC Berkeley

Keywords: repeated gains; folk theorem; Social and Behavioral Sciences (search for similar items in EconPapers)
Date: 1987-04-02
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://www.escholarship.org/uc/item/7tr3c98t.pdf;origin=repeccitec (application/pdf)

Related works:
Journal Article: Nash and perfect equilibria of discounted repeated games (1990) Downloads
Working Paper: Nash and Perfect Equilibria of Discounted Repeated Gains (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cdl:econwp:qt7tr3c98t

Access Statistics for this paper

More papers in Department of Economics, Working Paper Series from Department of Economics, Institute for Business and Economic Research, UC Berkeley Contact information at EDIRC.
Bibliographic data for series maintained by Lisa Schiff ().

 
Page updated 2025-03-19
Handle: RePEc:cdl:econwp:qt7tr3c98t